# SDR CA090330004

- Difficulty date: March 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 10,606 hours
- Engine: Garrtt TPE3315
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING , THE CREW NOTICED THE ACFT "PULLING" SLIGHTLY TO THE LEFT. THE ACFT TAXIIED IN AND UPON INVESTIGATION BY THE FLIGHT CREW NOTICED THAT THE LT NOSEWHEEL HAD DEFLATED.
